Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 07:21:02 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631771
  • Total Topics: 47828
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: This is so sick....  (Read 1259 times)

0 Members and 1 Guest are viewing this topic.

Offline J.R.E.

  • Member
  • Posts: 7,095
  • Joined Dec-2003 Living positive, since 1985.
This is so sick....
« on: September 01, 2012, 07:21:39 PM »


The guy swinging the Malet, needs to be charged with assault and imprisoned, and dishonorably discharged.  I just now, caught this video.  This just pisses me off.

http://www.youtube.com/watch?v=BG1YC0Okbts


Ray


Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: This is so sick....
« Reply #1 on: September 01, 2012, 07:29:35 PM »

The guy swinging the Malet, needs to be charged with assault and imprisoned, and dishonorably discharged.  I just now, caught this video.  This just pisses me off.



Ray

Well the most we did was a punch on the arm every-time we made a higher rank but, this is ridiculous, and YES it's an "assault"  :(
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline tednlou2

  • Member
  • Posts: 4,760
Re: This is so sick....
« Reply #2 on: September 02, 2012, 12:02:12 AM »
What happened to some good, old fashion homoerotic hazing.  The kind where you pull a guys pants down and give him a few good whacks on the ass.  Or, blind fold him and make him go down on his fellow soldiers.  I may have seen that last part in a gay porn.  Not sure. 

Seriously, I don't get the hazing.  Everyone involved should be punished, rather than just get a slap on the wrist.  When my partner made lieutenant at the fire dept, they just gave him a certificate and shook his hand.  I'm glad they didn't pour gasoline on him and light a match. 

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: This is so sick....
« Reply #3 on: September 02, 2012, 09:51:08 AM »
The worst thing that happened to me when I was in the Navy @ Service School Command in San Diego, Ca  it was summer & we all had our white summer cracker-jacks on and I forgot to put the 2 little buttons on the back on my name-tag, and so did a few others  ???

well during inspection, the Officer-of-the-Deck came by us and hit our name tags,
during his muster, and a few seconds later there was blood from the  uncovered-pins on the name-tags... Well, I wouldn't call it hazing tho but, it sure stung like hell, and was kinda embarrassing standing there with 2 blood-red dots on our uniforms  ;D


HUGS

DEN  :)
« Last Edit: September 02, 2012, 09:53:16 AM by denb45 »
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline Jody

  • Member
  • Posts: 1,817
Re: This is so sick....
« Reply #4 on: September 02, 2012, 11:34:18 PM »
How awful to see such lunatic conduct.  That young man could have had his heart stop and died.  This foolishness needs to stop, we have been hearing so much about hazing over the years, it is time to get tough on these idiots at colleges and in the military.

Jody >:(
"Wake up to find out that you are the eyes of the world".
 "Try to discover that you are the song that the morning brings."

Grateful Dead

Offline WillyWump

  • Member
  • Posts: 7,098
  • PLEASE no masturbating to this pic!
Re: This is so sick....
« Reply #5 on: September 03, 2012, 07:32:57 PM »
  That young man could have had his heart stop and died. 

Many people, mostly little leaguers, have died as a result of "Commotion Cordis" which is a result of being hit in the chest right over the heart. http://en.wikipedia.org/wiki/Commotio_cordis

His superiors are idiots and should be criminally charged.

-W
« Last Edit: September 03, 2012, 09:09:42 PM by WillyWump »
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline mecch

  • Member
  • Posts: 11,219
  • red pill? or blue pill?
Re: This is so sick....
« Reply #6 on: September 03, 2012, 08:07:00 PM »
dumbasses
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.